# SDR FDEA202505260799

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5856110
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0121: MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 221FFF HAS NUMEROUS SMALL   DENTS, APPROXIMATELY STATION 400 POS 2L. GM22 FABRICATED NEW FLOORBOARD (PNL# 221FFF MPN:141T5856-110) FOR MAIN DECK CARGO   COMPT., AT STA. 400 BETWEEN LBL 54.75 AND LBL77.5 IN REF. TO BOEING DRW# 141T5856-110 AND   767 SRM 53-00-50-2R FIG.201 SHEET: 1. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A   MAJOR REPAIR. THE INSTALLTION OF FLOORBOARD PNL# 221FFF WILL ACCOMPLISHED ON NR#:   0132 WO#: 90110.
